# SDR 95ZZZX6743

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1599U
- Make and model: Cessna T207
- Aircraft serial: 20700199
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317RB
- Condition: Cracked
- Location: Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CYLINDER HEAD WAS SUBSTANTIALLY CRACKED FROM BOTTOM SPARK PLUG HOLE TO TOP SPARK PLUG HOLE THROUGH THE EXHAUST PORT.  SUBMITTER STATED THIS IS THE FIFTH (OUT OF SIX) THAT HAVE HAD TO BE REPLACED SINCE ENGINE OVERHAUL (1,339 HOURS AGO) DUE TO HEAD CRACKS AND CYLINDERS WERE EC1 CERMISTEEL WITH IFR HEAD TREATMENT.
